APA Citation

Todd, F. N., Lamoreux, L. W., Skinner, S. R., Johanson, M. E., Helen, R. S., Moran, S. A., & Ashley, R. K. (1989). Variations in the gait of normal children. Journal of bone and joint surgery / A, American volume, 71(2 ), pp. S. 196-204.

Chicago Style Citation

Todd, Frank N., Larry W. Lamoreux, Stephen R. Skinner, M. Elise Johanson, Roger St Helen, Sally A. Moran, and R. Kirklin Ashley. "Variations in the Gait of Normal Children." Journal of Bone and Joint Surgery / A, American Volume 71, no. 2 (1989): S. 196-204.

MLA Citation

Todd, Frank N., et al. "Variations in the Gait of Normal Children." Journal of Bone and Joint Surgery / A, American Volume 71.2 (1989): S. 196-204.

Warning: These citations may not always be 100% accurate.